MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 13.0MM PROTECTION SLEEVE; GUIDE

OBERDORF SYNTHES PRODUKTIONS GMBH 13.0MM PROTECTION SLEEVE; GUIDE
Catalog Number 357.127
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, during decontamination, the protection sleeve was found deformed.There was no procedure or patient involvement.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a review of the device history record device history lot part # 357.127, synthes lot # 7703078, supplier lot # na, release to warehouse date: 19 jun 2014, manufactured by synthes jennersville.No ncr's were generated during production.Device history batch null, device history review review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.H3, h6: investigation summary investigation site: cq zuchwil selected flow: damage.Visual inspection: the visual inspection has shown that the returned device is damaged/ deformed.In addition, the instrument showed major impaction marks all over the surface; an indication of heavy use throughout its lifetime.Summary the complaint condition is confirmed as the reported condition can be replicated.After a visual inspection per guidance provided.It was determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.0MM PROTECTION SLEEVE
Common Device Name
GUIDE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8728175
Report Number8030965-2019-65613
Device Sequence Number1756331
Product Code FZX
UDI-Device Identifier07611819809918
UDI-Public(01)07611819809918
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.127
Device Lot Number7703078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1